Charles Helou

Charles Helou
Professor, Mathematics
Main Building, 212E
25 Yearsley Mill Road
Media, PA 19063

Charles Helou received a Masters Degree in Mathematics from the University of Paris, and a Ph.D. in Mathematics from Cornell University. Dr. Helou's research in Number Theory has been published in more than 30 papers in several peer reviewed journals. He has held Visiting positions at Cornell University, Clark University, and the Universities of Toulouse and St Etienne in France. He has been an invited speaker at more than 25 Conferences, Workshops and Seminars. He is an invited referee for a dozen journals, and he has reviewed more than 150 papers for Mathematical Reviews, of the American Mathematical Society. He has won the Eisenhower Award for Distinguished Teaching, the Distinguished Teacher of the Year Award, and the Teresa Cohen Mathematics Service Award.



Selected Publications

C. Helou and J. A. Sellers, Evaluation of a Family of Binomial Determinants, Electronic Journal of Linear Algebra, Volume 30 (2015), Article # 22, p. 312-321.

C. Helou and L. Haddad,  Finite Sequences Dominated by the Squares, J. Integer Sequences, 18 (2015), #15.1.8, 19 p.

C. Helou,  G. Grekos, L. Haddad and J. Pihko  On the General Erdos-Turan conjecture, International Journal of Combinatorics, Vol. 2014 (2014), Article ID 826141, 11 p.

C. Helou and L. Haddad,  Representation of integers by near quadratic sequences, J. Integer Sequences, 15 (2012), #12.8.8, 10 p.

C. Helou,   Reciprocal relations between cyclotomic fields, J. Number Theory 130 (2010), 1854-1875.

C. Helou  and G. Terjanian,  On Wolstenholme’s theorem and its converse, Journal of Number Theory, 128 (2008), 475-499.

C. Helou  and G. Terjanian,  Arithmetical Properties of Wendt's determinant, J. Number Theory, 115 (2005), 45-57.

C. Helou,  G. Grekos, L. Haddad and J. Pihko, On the Erdos-Turan conjecture, J. Number Theory, 102 (2003), 339-352.

C. Helou,  On the Hilbert symbol in cyclotomic fields, Acta Arithmetica 105.1 (2002), 35-49.

C. Helou,  Power reciprocity for binomial cyclotomic integers, Journal of Number Theory 71 (1998), 245-256.

C. Helou,  Norm Residue Symbol and Cyclotomic Units, Acta Arithmetica 73 (1995), 147-188.

C. Helou,  An Explicit 2n-th Reciprocity Law , Journal für die Reine und Angewandte Mathematik 389 (1988), 64-89.